# SDR IPXA2023080893844

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 25,748 hours, 15,702 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A5351012920100
- Part serial: NA
- Condition: Cracked
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:COPENING AT 613AB HAS A CRACKREPAIRED CRACK IAW SRM 53-15-63-201
